MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX DELTA HEADS; PROSTHESIS, HIP

ZIMMER GMBH BIOLOX DELTA HEADS; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent revision approximately 6 years post implantation due to dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: report source: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Femoral stem 12/14 neck taper ext.Offset size 4 130 mm stem length; item# 00811400410; lot# 63724908 shell porous without holes 58 mm o.D.With calcicoat ceramic coating; item# 65620005821; lot# 63382517 allen medullary cement plugs 1-28 mm diameter flange/14 mm diameter core store in cool dry place; item# 00801102028; lot# 63862008 liner 10 degree elevated rim 3.5 mm offset 36 mm i.D.For use with 58 mm o.D.Shell; item# 00631005836; lot#63417809 no product was returned for evaluation.Visual examination of the provided picture shows the explanted devices.The ceramic head is still on the stem.The parts are still in a bloody condition.No further statement can be made based on the provided picture.Review of the device history records for the ceramic head identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this item and the reported part and lot combination.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOLOX DELTA HEADS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18827428
Report Number0009613350-2024-00079
Device Sequence Number16886643
Product Code LZO
UDI-Device Identifier00889024430389
UDI-Public(01)00889024430389(17)270430(10)2890293
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00877503604
Device Lot Number2890293
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALLEN MEDULLARY CEMENT PLUGS 1-28 MM; FEMORAL STEM 12/14 NECK TAPER SIZE 4 130 MM; LINER 10 DEGREE ELEVATED RIM 3.5 MM; SEE H11; SHELL POROUS WITHOUT HOLES 58 MM
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexMale